Volume 22, Issue 2 (2015)

Table of Contents


A Note on Coloring Vertex-Transitive Graphs PDF
Daniel W. Cranston, Landon Rabern P2.1
Equipopularity Classes in the Separable Permutations PDF
Michael Albert, Cheyne Homberger, Jay Pantone P2.2
Roudneff's Conjecture for Lawrence Oriented Matroids PDF
Luis Pedro Montejano, Jorge Luis Ramírez-Alfonsín P2.3
Young Diagrams and Intersection Numbers for Toric Manifolds associated with Weyl Chambers PDF
Hiraku Abe P2.4
Permutations Destroying Arithmetic Structure PDF
Veselin Jungić, Julian Sahasrabudhe P2.5
Flag-Transitive Non-Symmetric 2-Designs with $(r,\lambda)=1$ and Alternating Socle PDF
Shenglin Zhou, Yajie Wang P2.6
Power Sum Expansion of Chromatic Quasisymmetric Functions PDF
Christos A. Athanasiadis P2.7
Motzkin Paths, Motzkin Polynomials and Recurrence Relations PDF
Roy Oste, Joris Van der Jeugt P2.8
From Edge-Coloring to Strong Edge-Coloring PDF
Valentin Borozan, Gerard Jennhwa Chang, Nathann Cohen, Shinya Fujita, Narayanan Narayanan, Reza Naserasr, Petru Valicov P2.9
A Construction of Small $(q-1)$-Regular Graphs of Girth 8 PDF
M. Abreu, G. Araujo-Pardo, C. Balbuena, D. Labbate P2.10
A Generalization of Tokuyama's Formula to the Hall-Littlewood Polynomials PDF
Vineet Gupta, Uma Roy, Roger Van Peski P2.11
A Generalization of Very Odd Sequences PDF
Cheng Yeaw Ku, Kok Bin Wong P2.12
Sprague-Grundy Values of the $\mathcal{R}$-Wythoff Game PDF
Albert Gu P2.13
Characterization of $(2m,m)$-Paintable Graphs PDF
Thomas Mahoney, Jixian Meng, Xuding Zhu P2.14
Locating-Dominating Sets and Identifying Codes in Graphs of Girth at least 5 PDF
Camino Balbuena, Florent Foucaud, Adriana Hansberg P2.15
Permutations Generated by a Depth 2 Stack and an Infinite Stack in Series are Algebraic PDF
Murray Elder, Geoffrey Lee, Andrew Rechnitzer P2.16
Ehrhart Series of Polytopes Related to Symmetric Doubly-Stochastic Matrices PDF
Robert Davis P2.17
On Modular $k$-Free Sets PDF
Victor Lambert P2.18
Output Sum of Transducers: Limiting Distribution and Periodic Fluctuation PDF
Clemens Heuberger, Sara Kropf, Helmut Prodinger P2.19
Well-Quasi-Order for Permutation Graphs Omitting a Path and a Clique PDF
Aistis Atminas, Robert Brignall, Nicholas Korpelainen, Vadim Lozin, Vincent Vatter P2.20
On the Chromatic Number of the Erdős-Rényi Orthogonal Polarity Graph PDF
Xing Peng, Michael Tait, Craig Timmons P2.21
Some Combinatorial Arrays Related to the Lotka-Volterra System PDF
David Callan, Shi-Mei Ma, Toufik Mansour P2.22
Biembeddings of 2-Rotational Steiner Triple Systems PDF
M. J. Grannell, J. Z. Schroeder P2.23
Hyperbinary Expansions and Stern Polynomials PDF
Karl Dilcher, Larry Ericksen P2.24
Intersections of Shifted Sets PDF
Mauro Di Nasso P2.25
Schubert Calculus and the Homology of the Peterson Variety PDF
Erik Insko P2.26
Cooperative Colorings and Independent Systems of Representatives PDF
Ron Aharoni, Ron Holzman, David Howard, Philipp Sprüssel P2.27
On Embeddings of Circulant Graphs PDF
Marston Conder, Ricardo Grande P2.28
Extensions of Infinite Partition Regular Systems PDF
Neil Hindman, Imre Leader, Dona Strauss P2.29
Fan-Extensions in Fragile Matroids PDF
Carolyn Chun, Deborah Chun, Dillon Mayhew, Stefan H. M. Van Zwam P2.30
When Does the Set of $(a, b, c)$-Core Partitions Have a Unique Maximal Element? PDF
Amol Aggarwal P2.31
Containment Game Played on Random Graphs: Another Zig-Zag Theorem PDF
Paweł Prałat P2.32
On a Generalization of Thue Sequences PDF
Jaka Kranjc, Borut Lužar, Martina Mockovčiaková, Roman Soták P2.33
Generating the Cycle Space of Planar Graphs PDF
Matthias Hamann P2.34
Symmetric Chain Decompositions of Quotients by Wreath Products PDF
Dwight Duffus, Kyle Thayer P2.35
The Parametric Frobenius Problem PDF
Bjarke Hammersholt Roune, Kevin Woods P2.36

ISSN: 1077-8926